# SDR SWIA201438680

- Difficulty date: June 25, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 33,786 hours, 28,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Condition: Chafed
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER HANDLE TORQUE TUBE SUPPORT FITTING CHAFED.  C-CHECK, REPAIRED PASSENGER DOOR INNER HANDLE TORQUE TUBE SUPPORT FITTING IAW EA.
